# SDR AU981661

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A20
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing Tip
- Condition: Lightning Strike
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) DURING CRUISE, LIGHTNING DISCHARGED ONTO THE LEFT HAND WING TIP.  INVESTIGATION FOUND DAMAGE WAS LIMITED TO THE OUTBOARD WING TIP PLASTIC FAIRING AND MINOR TRAILING EDGE DAMAGE AT THE EXIT POINT LOCATED ON THE LEFT HAND WING TRAILING EDGE APPROXIMATELY 30.48 CM (12 INCHES) INBOARD FROM THE WING TIP.
